The Cause Of The Body Shaking, Shortness Of Breath, Weakness Until Fainting?

Illustration of The Cause Of The Body Shaking, Shortness Of Breath, Weakness Until Fainting?
Illustration: The Cause Of The Body Shaking, Shortness Of Breath, Weakness Until Fainting? img.webmd.com

Hello. I was only 21 years old. Yesterday I was in the emergency room for a short time because of tightness, weakness and fainting immediately. I have a low blood level of around 60. I am not given medicine but my body still shakes sometimes. What should I do?

1 Answer:

Hello, thanks for the question.


Blood sugar is a term for glucose levels in the blood. Glucose is needed by the body for metabolism so as to produce energy for the body to move. Glucose is generally obtained from foods that contain carbohydrates such as rice, wheat, potatoes, corn, sweet potatoes, and so forth. If the level of sugar in the body is low, which in the medical world is called hypoglycemia, then the body will lack energy, which can be characterized by weakness, fatigue, palpitations, cold sweat, difficulty focusing, blurred vision, cold sweat, looking confused, seizure, until the loss of consciousness. Blood sugar levels below 70 mg / dl will usually only cause symptoms, but this varies from person to person. Hypoglycemia is most common in diabetics who use antidiabetic drugs, either insulin or oral diabetes medications that are overdosed or irregular. It can also be caused by irregular eating patterns, such as eating foods that are low in carbohydrates and eating patterns that are not good, or due to excessive energy expenditure (such as exercise) without being balanced by eating enough, or due to hormonal disorders in the body. If it has caused a disturbing clinical complaint needs to be given appropriate treatment by a doctor, especially if it does not improve with the provision of sweet foods or drinks. The doctor will conduct a thorough examination such as questions and answers about complaints, physical examinations, and also includes blood sugar levels and other laboratory tests. Handling can be by giving glucose infusion and treatment to overcome the cause. For sufferers of recurrent hippglycemia, it is advisable to bring sweets wherever you go or sweet drinks, such as sweet drinks, fruit juices, or soft drinks to prevent the symptoms of severe hypoglycemia from occurring. It is also recommended for regular control to the doctor of internal medicine for people suffering from diabetes. Monitor blood sugar levels regularly, avoid alcoholic beverages, foods that contain enough carbohydrates, and meet fluid needs.

Thus, hopefully it helps.

: by

Related Question

Abdominal Discomfort Accompanied By Nausea And Vomiting?

Abdominal Discomfort Accompanied By Nausea And Vomiting?

(1 year ago)

my name is sri. I want to ask the doctor, when yesterday my stomach was mules and the stools were floating and the color was pale yellow and the morning was normal color. sometimes...

BAB Baby Diarrhea More Than 1 Day?

BAB Baby Diarrhea More Than 1 Day?

(1 year ago)

Late night. My baby has been 2 days this chapter continues and diarrhea. I tried to read on the internet the signs of diarrhea in babies but the mark was not in my baby besides cha...

An Itchy Rash Around The Nipple?

An Itchy Rash Around The Nipple?

(1 year ago)

I am 16 years old, I have been experiencing this for 4 months, initially itchy in my breasts, at first I scratched and nothing happened, then my breasts felt very itchy and I scrat...

Leave a Reply

Your email address will not be published. Required fields are marked *